# SDR AUS20031190

- Difficulty date: November 22, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Failed
- Location: Cabin Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING INSPECTION IAW AD/DHC-8/027 THE FOLLOWING WAS OBSERVED:- 1. RT ROW 2 PSU PCB SHOWS EVIDENCE OF OVERHEATING AT CONNECTIONS TO Q2.2. RT ROW 4 PSU PCB SHOWS EVIDENCE OF OVERHEATING AT CONNECTIONS TO J2.3. RT ROW 8 PSU PCB SHOWS EVIDENCE OF OVERHEATING AT CONNECTIONS TO J2.
